Asymptotically almost periodic motions in impulsive semidynamical systems

Everaldo Mello Bonotto, Luciene P. Gimenes, Ginnara M. Souto

DOI: http://dx.doi.org/10.12775/TMNA.2016.065

Abstract


Recursive properties on impulsive semidynamical systems are considered. We obtain results about almost periodic motions and asymptotically almost periodic motions in the context of impulsive systems. The concept of asymptotic almost periodic motions is introduced via time reparametrizations. We also present asymptotic properties for impulsive systems and for their associated discrete systems.

Keywords


Impulsive semidynamical systems; almost periodic motions; asymptotic motions; stability

Full Text:

PREVIEW FULL TEXT

References


N.P. Bhatia and G.P. Szegö, Stability theory of dynamical systems, Grundlehren Math. Wiss., Band 161, Springer–Verlag, New York, 1970; reprint of the 1970 original in: Classics Math., Springer–Verlag, Berlin, 2002.

H. Bohr, Zur theorie der fastperiodischen funktionen. II: Zusammenhang der fastperiodischen funktionen mit funktionen von unendlich vielen variabeln; gleichmssige approximation durch trigonometrische summen, Acta Math. 46 (1925), 101–214.

E.M. Bonotto, Flows of characteristic 0+ in impulsive semidynamical system, J. Math. Anal. Appl. 332 (2007), no. 1, 81–96.

E.M. Bonotto, M.C. Bortolan, A.N. Carvalho and R. Czaja, Global attractors for impulsive dynamical systems – a precompact approach, J. Differential Equations 259 (7) (2015), 2602–2625.

E.M. Bonotto and D.P. Demuner, Autonomous dissipative semidynamical systems with impulses, Topol. Methods Nonlinear Anal. 41 (2013), no. 1, 1–38.

E.M. Bonotto and D.P. Demuner, Attractors of impulsive dissipative semidynamical systems, Bull. Sci. Math. 137 (2013), 617–642.

E.M. Bonotto and M. Federson, Topological conjugation and asymptotic stability in impulsive semidynamical systems, J. Math. Anal. Appl. 326 (2007), 869–881.

E.M. Bonotto and M. Federson, Poisson stability for impulsive semidynamical system, Nonlinear Anal. 71 (2009), no. 12, 6148–6156.

E.M. Bonotto, L.P. Gimenes and G.M. Souto, On Jack Hale’s problem for impulsive systems, J. Differential Equations 259 (2015), 642–665.

E.M. Bonotto and M.Z. Jimenez, On impulsive semidynamical systems: minimal, recurrent and almost periodic motions, Topol. Methods Nonlinear Anal. 44 (2014), no. 1, 121–141.

E.M. Bonotto and M.Z. Jimenez, Weak almost periodic motions, minimality and stability in impulsive semidynamical systems, J. Differential Equations 256 (2014), 1683–1701.

D.N. Cheban, Asymptotically Almost Periodic Solutions of Differential Equations, Hindawi, Publishing Corporation, 2009.

K. Ciesielski, Sections in semidynamical systems, Bull. Polish Acad. Sci. Math. 40 (1992), 297–307.

K. Ciesielski, On semicontinuity in impulsive dynamical systems, Bull. Polish Acad. Sci. Math. 52 (2004), 71–80.

K. Ciesielski, On stability in impulsive dynamical systems, Bull. Polish Acad. Sci. Math. 52 (2004), 81–91.

K. Ciesielski, On time reparametrization and isomorphisms of impulsive dynamical system, Ann. Polon. Math. 84 (2004), 1–25.

C. Ding, Lyapunov quasi-stable trajectories, Fund. Math. 220 (2013), 139–154.

M. Fréchet, Les fonctions asymptotiquement presque-periodiques continues, Comptes Rendus de l’Académie des Sciences 213 (1941), 520–522.

Y. Hino, T. Naito, V.M. Nguyen and J.S. Shin, Almost periodic solutions of differential equations in Banach spaces, Stability and Control: Theory, Methods and Applications 15, Taylor and Francis, London, 2002.

S.K. Kaul, On impulsive semidynamical systems, J. Math. Anal. Appl. 150 (1990), 120–128.

S.K. Kaul, On impulsive semidynamical systems II, Recursive Properties, Nonlinear Anal. 16 (1991), no. 7/8, 635–645.

S.K. Kaul, On impulsive semidynamical systems III, Lyapunov stability, Recent Trends in Differential Equations, World Sci. Ser. Appl. Anal. 1, Publishing, River Edge, NJ, (1992), 335–345.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism